Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Chronic cough, excessive phlegm, worse during mornings and evenings, dizziness. Cough synocope or something more serious?

My husband has had a cough for over a year. He cough alot of phlegm all day but it is worse in the morning and evening. He also coughs all of the sudden he passes out. He has passed out quiet a few times but all the tell him is its cough synocope but nobody tries to figure out why it is happening. I guess i want to know what kind of dr to take him to?
Asked On : Wed, 13 Jun 2012
Answers:  1 Views:  147
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Severe cough can result in cough syncope but this is just simplifying the whole matter.
Since you haven't mentioned anything regarding his personal habits like smoking or any associated symptom like fever,breathlessness etc,it is very difficult for mr to pass any judgement on his cough.
You must consult a chest specialist and get him thoroughly checked not only for his cough but also the reasons for his passing out.
Answered: Wed, 13 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor